EconPapers    
Economics at your fingertips  
 

Compensations in the Shapley value and the compensation solutions for graph games

Sylvain Béal ()
Additional contact information
Sylvain Béal: GATE Lyon Saint-Étienne - Groupe d'Analyse et de Théorie Economique Lyon - Saint-Etienne - ENS de Lyon - École normale supérieure de Lyon - Université de Lyon - UL2 - Université Lumière - Lyon 2 - UCBL - Université Claude Bernard Lyon 1 - Université de Lyon - UJM - Université Jean Monnet - Saint-Étienne - CNRS - Centre National de la Recherche Scientifique

Post-Print from HAL

Keywords: théorie des jeux; graphes (search for similar items in EconPapers)
Date: 2010-07-07
References: Add references at CitEc
Citations:

Published in 6th Spain Italy Netherlands Meeting on Game Theory (SING VI), Jul 2010, Palerme, Italy

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00482981

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-00482981